# SDR MALA976606

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2330
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 643500300
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE CREW COULDN'T BRING LANDING GEAR UP, SELECTED OVERRIDE LEVER TO BRING GEAR UP.  MAINTENANCE REPLACED UNDERCARRIAGE SELECTOR SWITCH.  OPS CHECK GOOD IAW RJ 85 AMM 32-30-14.
